# SDR QXEA200701382

- Difficulty date: August 29, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,412 hours, 29,721 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack N
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2142 AIR CONDITIONING PACK HOT LIGHT DURING CRUISE WITH CABIN/FLIGHT COMPARTMENT IN AUTO MODE.  FOLLOWED CHECKLIST AND LIGHT EXTINGUISHED.  C/W FUNCTIONAL TEST OF THE TEMP CONTROL SYSTEM IAW AMM 21-60-00-720-801.  OPERATION CHECK GOOD.  COULD NOT DUPLICATE PROBLEM.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
